MAUDE Adverse Event Report: ARGON MEDICAL DEVICES MAXIMAL BARRIER INSERTION TRAY; MICROBORE EXTENSION SET

ARGON MEDICAL DEVICES MAXIMAL BARRIER INSERTION TRAY; MICROBORE EXTENSION SET
Model Number 384835
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expected to return for evaluation.
 
Event or Problem Description
Microbore extension set was leaking where the tube and connector meet.
 
Additional Manufacturer Narrative
The sample was returned for evaluation and the investigation is in progress.A final report will be submitted once the investigation has been completed.
 
Event or Problem Description
Microbore extension set was leaking where the tube and connector meet.
 
Additional Manufacturer Narrative
One extension set was returned for review.No lot number was provided.Functional testing did not find any leakage.The failure could not be replicated and the complaint could not be confirmed.
 
Event or Problem Description
Microbore extension set was leaking where the tube and connector meet.

Brand Name
MAXIMAL BARRIER INSERTION TRAY
Common Device Name
MICROBORE EXTENSION SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key11860902
Report Number0001625425-2021-00946
Device Sequence Number19720560
Product Code OWL
UDI-Device Identifier00886333210091
UDI-Public00886333210091
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384835
Device Catalogue Number384835
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/15/2021
06/25/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/15/2021
06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;